Rachel Posted August 30, 2007 Report Share Posted August 30, 2007 Hi Everyone,I need to get a new booster shot. My last one was almost 10 years ago and it was during my "good" time with POTS; I wasn't very symptomatic at the time. But now my health is much worse. I'm just wondering how I need to plan and prepare for the few days after my TDaP shot. Have any of you have the shot while your dysautonomia was flared up badly? Was there a more severe reaction of tiredness, headache, or nausea? Or did the shot not make much of a difference in your symptoms?I was supposed to have my TDaP a couple of weeks ago, but since I had the rash and fever my doctor wanted me to wait. Those symptoms are mostly gone now, so I need to get it done. I'm not stressed about having it done, I just really don't know what to expect as far as a reaction goes. It would be good if I could be prepared so that I can tell my mom ahead of time what I may need, or so that my husband can request a day or two off work.Thanks for your help and any experiences you can share.Rachel Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.